U.S. doctors online nowAsk doctors free
NY
A female asked:

I had an endometrial ablation then had the mirena (levonorgestrel) inserted it is goiing into 7 years now having alot of bloating and pain in my tummy what should i do?

1 doctor answer1 doctor weighed in
Dr. John Michel
Family Medicine 46 years experience
Doc: Have you had an evaluation since your surgery or the insertion of the IUD. See the gynecologist and get yourself checked. I am not sure the bloating and pain you describe are related to the gynecologic problem

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 1, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.